# SDR DL757060862

- Difficulty date: October 17, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 69,153 hours, 35,065 cycles
- Engine: Pwa PW2037
- Engine time: 21,804 hours, 9,065 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296265
- Part serial: 5964
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED ALERT WITH WING AND ENGINE ANTI-ICE  SLECTED. WENT THROUGH QRH PROC. THEN LEFT AND RIGHT BLEED   ALERTS, LOST CABIN PRESSURE.  REPLACED LEFT FAN AIR TEMP SENSOR, LEFT AND RIGHT BLEEDS NOWCHECK NORMAL.   AIRCRAFT DIVERTED INTO MCO
